An application of the theory of regressive functions

Fodor György: An application of the theory of regressive functions. In: Acta scientiarum mathematicarum, (24) 3-4. pp. 255-257. (1963)

[thumbnail of math_024_fasc_003_004_255-257.pdf]
Cikk, tanulmány, mű

Download (652kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1963
Volume: 24
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 255-257
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 257. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 12. 08:29

Actions (login required)

View Item View Item